| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device freezes when dumping the defibrillation energy.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed evaluation of the customer¿s device and was able to verify and duplicate the reported issue.The root cause was determined to be a faulty therapy pcb assembly.The device can not be repaired as the therapy pcb assembly is no longer available.The device was returned to the customer unrepaired per their request.
Event or Problem Description